Free
Education  |   November 1987
The Association Isoflurane-verapamil Causes Regional Left-ventricular Dyssynchrony in the Dog
Author Affiliations & Notes
  • Michel Videcoq, M.D.
    *
  • Charles C. Arvieux, M.D.
  • James G. Ramsay, B.Sc., M.D.
  • Pierre Foëx, M.D., D.Phil
    §
  • J. Gilbert Stone, M.D.
  • W. Alan Ryder
    **
  • Lee A. Jones
    ††
  • * Anesthetist, Department of Anesthesia and Intensive Care, Hopital Bichat, University Paris VII, Paris, France.
  • Associate Professor, Department of Anesthesia and Intensive Care, University of Grenoble, Grenoble, France.
  • Assistant Anaesthetist, Royal Victoria Hospital, Assistant Professor of Anaesthesia, McGill University, Montreal, Canada.
  • § Clinical Reader and Honorary Consultant (Clinical Physiology), Nufffeld Department of Anaesthetics.
  • Associate Professor of Anesthesia, College of Physicians and Surgeons, Columbia University, New York, New York.
  • ** Chief Technician, Nuffield Department of Anaesthetics.
  • †† Laboratory Technician, Nuffield Department of Anaesthetics.
Article Information
Education
Education   |   November 1987
The Association Isoflurane-verapamil Causes Regional Left-ventricular Dyssynchrony in the Dog
Anesthesiology 11 1987, Vol.67, 635-641. doi:
Anesthesiology 11 1987, Vol.67, 635-641. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large